Huiya Yan profile photo

Huiya Yan

Specialty area(s)

Graph Theory and its applications

Current courses at UWL

MTH 208  Calculus II, MTWR 8:50-10:50

MTH 311 Number Theory, MWF 1:10-2:05


Ph.D., West Virginia University, 2009
M.S., Beijing Institute of Technology, 2005
B.S., Shandong University of Technology, 2002

Teaching history

STAT 145 Elementary Statistics

MTH 150 College Algebra

MTH 151 Precalculus

MTH 175 Applied Calculus

MTH 225 Discrete Mathematics

MTH 207 Calculus I

MTH 208 Calculus II

MTH 309 Linear Algebra

MTH 310 Calculus III

MTH 311 Number Theory

MTH 317 Graph Theory

MTH 395 Practice session for Putnam Math Competition

MTH 413 Topics in Linear Algebra: Graphs and Matrices

Professional history

2013-current: Associate Professor at UWL

2009-2013: Assistant Professor at UWL

2005-2009: Graduate Teaching Assistant at West Virginia University

Research and publishing

(11) Line graphs containing 2-factors with bounded number of components, (with Lai and Xiong), accepted by Journal of Combinatorial Mathematics and Combinatorial Computing

(10) New tight upper bounds on the capacity for general deterministic dissemination in wireless ad hoc networks, (with Wang, Zhou, Liu, and Shao) Proceedings of 2015 the 34th IEEE International Performance Computing and Communications Conference

(9) Scaling laws of social-broadcast capacity for mobile ad hoc social networks, (with Fang, Zhang, Wang, Li, and Jiang) Proceedings of 2015 IEEE 12th International Conference on Mobile Ad Hoc and Sensor Systems, 262-270

(8) The impact of rate adaption on capacity-delay tradeoffs in mobile ad hoc networks, (with Wang, Li, and Jiang) IEEE Transactions on Mobile Computing, 13 (2014), 2661-2674

(7) Extremal k-supereulerian graphs, (with Niu, Lai and Xiong) Discrete Mathematics, 314 (2014), 50-60

(6) An update on supereulerian graphs, (with Lai and Shao) WSEAS Transactions on Mathematics, 12 (2013), 926-940.

(5) Supereulerian graphs and matchings, (with H.-J. Lai) Applied Mathematics Letters, 24 (2011), 1867-1869

(4) The Chva ́tal-Erdo ̈s condition for supereulerian graphs and the Hamiltonian index, (with L. Han, H.-J. Lai, L. Xiong) Discrete Mathematics, 310 (2010), 2082-2090

(3) Every 3-connected claw-free Z8-free graph is Hamiltonian, (with H.-J. Lai, L. Xiong, J. Yan) Journal of Graph Theory, 64 (2010), 1-11

(2) Hamilton-connected indices of graphs, (with H.-J. Lai, L. Xiong, etc) Discrete Mathematics, 309 (2009), 4819-4827

(1) On the Supereulerian Index of a Graph, (with L. Xiong) Journal of Beijing Institute of Technology, 14 (2005), 453-457